# SDR AALA20130521001

- Difficulty date: May 17, 2013
- Submitted: May 21, 2013
- Operation: Air carrier
- Aircraft: N918NN
- Make and model: Boeing 737823
- Aircraft serial: 33228
- Aircraft time: 737 hours, 274 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INFLIGHT CREW REPORTED WHEN SELECTING FLAPS 1 ON APPROACH THE FLAPS DID NOT EXTEND. EXTENDED FLAPS WITH THE ALTERNATE FLAPS SWITCH TO FLAPS 15 IAW QRH.  EMERGENCY DECLARED, FLIGHT DIVERTED, LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED NR 2 SKEW SENSOR AND FLAP SLAT ELECTRONICS UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
